# SDR UPS08851672

- Difficulty date: February 14, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY ESCAPE SLIDE HAS BROKEN LATCH.  SLIDE INOP FOR CREW ENTRY DOOR.  DEFERRED CREW ENTRY DOOR SLIDE PER MEL 52-7-4.  SLIDE IS SECURED IN SUITCASE.  REMOVED SLIDE COVER AND ROUTED TO SHEET METAL.  REMOVED AND REPLACED LATCH REF DCI SRM 51-01-21.  REINSTALLED ORIGINAL SLIDE INTO CONTAINER AND INSTALLED ON DOOR REF MM 25-60-01-2.  M369243 CLEARED.
